# SDR 97ZZZX5217

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N816CE
- Make and model: Snias AS350D
- Aircraft serial: 1436
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430128903
- Condition: Malfunctioned
- Location: Engine Pt
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOVERNOR UNITS HAD A MANDATORY SB REQUIRED BY JUNE, 1997. STARTED COMPLYING BY DECEMBER, 1996.  AFTER INSTALLATION OF FIRST MODEL UNIT, STARTED EXPERIENCING RPM ADJUSTMENT PROBLEMS.  AFTER 20 HOURS, BUT NO MORE THAN 200 HOURS, UNITS WOULD FAIL TO HOLD RPM SETTINGS.  SUBMITTER STATED THIS ONE WAS THE WORST WITH A SEVERE RPM OSCILLATION IN A HOVER.  HAVE NOW CHANGED 7 UNITS SINCE DECEMBER, 1996.
